Translator Disclaimer
September 1982 The pointwise Fatou theorem and its converse for positive pluriharmonic functions
Wade Ramey, David Ullrich
Duke Math. J. 49(3): 655-675 (September 1982). DOI: 10.1215/S0012-7094-82-04934-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • September 1982
Back to Top